Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Countable homogeneous tournaments

Author: A. H. Lachlan
Journal: Trans. Amer. Math. Soc. 284 (1984), 431-461
MSC: Primary 05C20; Secondary 03C65
MathSciNet review: 743728
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A tournament $ T$ is called homogeneous just in case every isomorphism of subtournaments of smaller cardinality can be lifted to an automorphism of $ T$. It is shown that there are precisely three homogeneous tournaments of power $ {\aleph_0}$. Some analogous results for $ 2$-tournaments are obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05C20, 03C65

Retrieve articles in all journals with MSC: 05C20, 03C65

Additional Information

PII: S 0002-9947(1984)0743728-1
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia